# SDR ERAA093696

- Difficulty date: December 11, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Make and model: Bolkms BO105A
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24762101
- Part serial: 0764
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BAG IS LEAKING.   FLOAT WAS REPAIRED AND C/W INSPECTION.  TESTED SERVICEABLE FLOAT IAW 25-60-95.
